# SDR DL72K982155

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TORQUE BOX VERT WEB CRACKED AT LIGHTENING HOLES STA 1290 AND 1235 RT.  REPAIRED PER MM 53-11-0 PG 832.
